Alert archive / Texas / High Wind Warnings in 2014

High Wind Warning 10, NWS Amarillo, TX

June 30, 201410 counties in Texas

NWS Amarillo, TX issued this high wind warning at Jun 30, 2014, 10:52 PM CDT for 10 counties in Texas. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 30, 2014, 10:52 PM CDT (03:52 UTC)
Expired
Jul 1, 2014, 2:23 AM CDT
In force
4 hr
Issued by
NWS Amarillo, TX

Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Donley County, TX, Gray County, TX, Hutchinson County, TX, Moore County, TX, Potter County, TX, Randall County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 48 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 11:02 PM CDTTSTM WND GST 661 Wnw Stinnett, TXSCHOOLNET SITE.
Jun 30, 11:21 PM CDTHIGH SUST WINDS 412 N Borger, TX
Jun 30, 11:25 PM CDTTSTM WND DMGFritch, TXA METAL CAR PORT WAS DESTROYED BY THUNDERSTORM WINDS.
Jun 30, 11:25 PM CDTTSTM WND GST 60Fritch, TXREPORT OF HOUSE BEING SHOOK BY HIGH THUNDERSTORM WINDS IN FRITCH.
Jun 30, 11:35 PM CDTNON-TSTM WND GST 635 Nnw Pampa, TX
Jun 30, 11:55 PM CDTNON-TSTM WND GST 662 Ese Pampa, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2457 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2457 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
2642 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

471 
WWUS74 KAMA 010352
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1052 PM CDT MON JUN 30 2014

TXZ007-008-012-013-017-018-010800-
/O.NEW.KAMA.HW.W.0010.140701T0352Z-140701T0800Z/
MOORE-HUTCHINSON-POTTER-CARSON-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...DUMAS...BORGER...AMARILLO...PANHANDLE...
WHITE DEER...CANYON...CLAUDE
1052 PM CDT MON JUN 30 2014

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 3 AM CDT TUESDAY. 

* EVENT...STRONG WIND GUSTS TO AROUND 65 MILES AN HOUR WILL BE
  POSSIBLE ACROSS THE CENTRAL TEXAS PANHANDLE. DAMAGING WINDS WERE
  MOVING SOUTH ACROSS THE CENTRAL TEXAS PANHANDLE DUE TO OUTFLOW
  WINDS FROM THUNDERSTORMS TO THE NORTH.

* TIMING...UNTIL 3 AM TUESDAY MORNING.

* IMPACTS...WINDS MAY DAMAGE ROOFS AND TREE LIMBS AND POWER LINES MAY
  BE DOWNED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

GOEHRING
3 follow-up statements
232 
WWUS74 KAMA 010506
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1206 AM CDT TUE JUL 1 2014

TXZ014-015-019-020-010800-
/O.EXA.KAMA.HW.W.0010.000000T0000Z-140701T0800Z/
GRAY-WHEELER-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...PAMPA...SHAMROCK...WHEELER...
CLARENDON...WELLINGTON
1206 AM CDT TUE JUL 1 2014

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING. 

* EVENT...STRONG WIND GUSTS TO AROUND 65 MILES AN HOUR WILL BE
  POSSIBLE ACROSS THE SOUTHEAST TEXAS PANHANDLE. DAMAGING WINDS WERE
  MOVING SOUTH ACROSS THE SOUTHEAST TEXAS PANHANDLE DUE TO OUTFLOW
  WINDS FROM THUNDERSTORMS TO THE NORTH.

* TIMING...UNTIL 3 AM TUESDAY MORNING.

* IMPACTS...WINDS MAY DAMAGE ROOFS AND TREE LIMBS AND POWER 
  LINES MAY BE DOWNED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ007-008-012-013-017-018-010800-
/O.CON.KAMA.HW.W.0010.000000T0000Z-140701T0800Z/
MOORE-HUTCHINSON-POTTER-CARSON-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...DUMAS...BORGER...AMARILLO...PANHANDLE...
WHITE DEER...CANYON...CLAUDE
1206 AM CDT TUE JUL 1 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM CDT EARLY THIS
MORNING...

* EVENT...STRONG WIND GUSTS TO AROUND 65 MILES AN HOUR WILL BE 
  POSSIBLE ACROSS THE CENTRAL TEXAS PANHANDLE. DAMAGING WINDS 
  WERE MOVING SOUTH ACROSS THE CENTRAL TEXAS PANHANDLE DUE TO 
  OUTFLOW WINDS FROM THUNDERSTORMS TO THE NORTH. 

* TIMING...UNTIL 3 AM TUESDAY MORNING.

* IMPACTS...WINDS MAY DAMAGE ROOFS AND TREE LIMBS AND POWER 
  LINES MAY BE DOWNED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

GOEHRING
556 
WWUS74 KAMA 010555
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1255 AM CDT TUE JUL 1 2014

TXZ007-008-012-013-017-018-010700-
/O.CAN.KAMA.HW.W.0010.000000T0000Z-140701T0800Z/
MOORE-HUTCHINSON-POTTER-CARSON-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...DUMAS...BORGER...AMARILLO...PANHANDLE...
WHITE DEER...CANYON...CLAUDE
1255 AM CDT TUE JUL 1 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE DECREASED ACROSS THE CENTRAL TEXAS PANHANDLE.

$$

TXZ014-015-019-020-010800-
/O.CON.KAMA.HW.W.0010.000000T0000Z-140701T0800Z/
GRAY-WHEELER-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...PAMPA...SHAMROCK...WHEELER...
CLARENDON...WELLINGTON
1255 AM CDT TUE JUL 1 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM CDT EARLY THIS
MORNING...

* EVENT...STRONG WIND GUSTS TO AROUND 60 MILES AN HOUR WILL BE
  POSSIBLE ACROSS THE SOUTHEAST TEXAS PANHANDLE. DAMAGING WINDS WERE
  MOVING SOUTH ACROSS THE SOUTHEAST TEXAS PANHANDLE DUE TO OUTFLOW
  WINDS FROM THUNDERSTORMS TO THE NORTH.

* TIMING...UNTIL 3 AM TUESDAY MORNING.

* IMPACTS...WINDS MAY DAMAGE ROOFS AND TREE LIMBS AND POWER 
  LINES MAY BE DOWNED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

GOEHRING
042 
WWUS74 KAMA 010723
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
223 AM CDT TUE JUL 1 2014

TXZ014-015-019-020-010830-
/O.CAN.KAMA.HW.W.0010.000000T0000Z-140701T0800Z/
GRAY-WHEELER-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...PAMPA...SHAMROCK...WHEELER...
CLARENDON...WELLINGTON
223 AM CDT TUE JUL 1 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE HIGH
WIND WARNING.

$$

JACKSON

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Jun 30, 6:18 PM CDT, 4 hours 34 minutes earlier.

Area forecast discussion, Jun 30, 6:18 PM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
618 PM CDT MON JUN 30 2014

.AVIATION...
FOR THE 00Z TAFS...THUNDERSTORMS ARE FORMING IN COLORADO/NEW MEXICO
AND HAVE A CHANCE TO IMPACT ALL TAF SITES IN THE PANHANDLES. HAVE
MENTION OF VCTS DURING BEST CHANCES FOR STORMS AT EACH SITE. A COLD
FRONT WILL MOVE THROUGH THE AREA OVERNIGHT SWITCHING WINDS TO OUT OF
THE NORTH. LOW CLOUDS ARE POSSIBLE BEHIND THE FRONT ESPECIALLY AT
KAMA WHICH COULD LEAD TO MVR/IFR CONDITIONS OVERNIGHT. WINDS WILL
THEN REMAIN OUT OF THE NORTH/NORTHEAST THROUGH THE END OF THE
PERIOD.

MOULTON

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT MON JUN 30 2014/

DISCUSSION...
NO REAL CHANGES TO THE FORECAST.  VERY GOOD PROSPECTS FOR RAIN AND
THUNDERSTORMS FOR MOST SECTIONS TONIGHT WEDNESDAY NIGHT AS COLD
FRONT MOVES THROUGH THE FORECAST AREA BY SUNRISE TUESDAY...AND
MOIST UPSLOPE FLOW PREVAILS TUESDAY AND TUESDAY NIGHT.  ISENTROPIC
LIFT PATTERN DEVELOPS ON WEDNESDAY.  MODELS ARE CONSISTENT IN
KEEPING AIRMASS LOADED WITH MOISTURE...SO POPS HAVE BEEN RETAINED
THROUGH THURSDAY...WITH SLIGHT CHANCE POPS KEPT FOR THURSDAY
NIGHT.  FOR FRIDAY AND BEYOND...RISING MID-LEVEL HEIGHTS AND WARMER
TEMPERATURES ALOFT SHOULD KEEP CONDITIONS MOSTLY DRY.  03

COCKRELL

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
MONDAY.  RELATIVE HUMIDITY VALUES WILL REMAIN WELL ABOVE ELEVATED
AND CRITICAL THRESHOLDS.  NO EXCESSIVE WINDS ARE EXPECTED.  03

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

19/11
Hazardous weather outlook, Jun 30, 6:34 PM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
634 PM CDT MON JUN 30 2014

OKZ001>003-TXZ001>020-011100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
634 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THESE STORMS COULD BE SEVERE
WITH HAIL TO THE SIZE OF HALF DOLLARS AND WINDS TO 70 MPH. HEAVY RAIN
MAY ALSO LEAD TO LOCALIZED FLASH FLOODING. A SEVERE THUNDERSTORM
WATCH IS IN EFFECT UNTIL 12 MIDNIGHT CDT FOR THE OKLAHOMA PANHANDLE
AND THE NORTHERN TEXAS PANHANDLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA
PANHANDLES THROUGH THURSDAY NIGHT. SOME STORMS COULD BE STRONG TO
SEVERE BUT FLASH FLOODING WILL LIKELY BE THE BIGGEST THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD REMAIN
ALERT AND BE READY FOR POSSIBLE ACTIVATION THROUGH THURSDAY.

SCHNEIDER

In the hours before

Special weather statement, Jun 30, 10:36 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1036 PM CDT MON JUN 30 2014

TXZ003-004-006>009-011>014-016-017-010415-
CARSON TX-DEAF SMITH TX-GRAY TX-HANSFORD TX-HARTLEY TX-HUTCHINSON
TX-MOORE TX-OCHILTREE TX-OLDHAM TX-POTTER TX-RANDALL TX-ROBERTS TX-
1036 PM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR CARSON...WESTERN ROBERTS...
NORTHERN RANDALL...POTTER...SOUTHEASTERN OLDHAM...SOUTHWESTERN
OCHILTREE...SOUTHERN MOORE...HUTCHINSON...EXTREME SOUTHEASTERN
HARTLEY...SOUTHEASTERN HANSFORD...NORTHWESTERN GRAY AND NORTHERN DEAF
SMITH COUNTIES UNTIL 1115 PM CDT...

AT 1032 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORM OUTFLOW WINDS ALONG A LINE EXTENDING FROM 10
MILES EAST OF MORSE TO 3 MILES NORTHWEST OF FOUR WAY TO 9 MILES
NORTHEAST OF ADRIAN TO 14 MILES NORTH OF GLENRIO...MOVING SOUTHEAST
AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  PAMPA...              PANHANDLE...          AMARILLO...
  VEGA...               BORGER...             SIMMS...
  GLENRIO...            KINGSMILL...          WHITE DEER...
  SKELLYTOWN...         VALLEY DE ORO...      BUSHLAND...
  WILDORADO...          BOYS RANCH...         ADRIAN...
  MASTERSON...          LAKE MEREDITH...      FOUR WAY...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 116 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 2 AND 87.

GUSTY WINDS WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3528 10303 3625 10089 3558 10063 3514 10174
      3484 10304
TIME...MOT...LOC 0336Z 322DEG 36KT 3606 10127 3570 10196
          3537 10257 3534 10294

JACKSON
Local storm report, Jun 30, 10:37 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1037 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND GST     2 E GOODWELL            36.60N 101.60W
06/30/2014  M66 MPH          TEXAS              OK   MESONET

&&

EVENT NUMBER AMA1400556

ABM
Local storm report, Jun 30, 10:38 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1038 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND GST     2 E GOODWELL            36.60N 101.60W
06/30/2014  M60 MPH          TEXAS              OK   MESONET

&&

EVENT NUMBER AMA1400557

ABM
Local storm report, Jun 30, 10:39 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1039 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND GST     1 SSW BEAVER            36.80N 100.53W
06/30/2014  M66 MPH          BEAVER             OK   MESONET

&&

EVENT NUMBER AMA1400558

ABM
Local storm report, Jun 30, 10:40 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1040 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     1 SSW BEAVER            36.80N 100.53W
06/30/2014  M85 MPH          BEAVER             OK   MESONET

&&

EVENT NUMBER AMA1400559

ABM
Local storm report, Jun 30, 10:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1047 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     3 W DUMAS               35.86N 102.01W
06/30/2014  M66 MPH          MOORE              TX   AWOS

&&

EVENT NUMBER AMA1400560

ABM

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:18 PM CDTSpecial Weather StatementAMADallam42 min
Jun 30, 9:36 PM CDTSevere Thunderstorm WarningAMADallam, Hartley54 min
Jun 30, 9:46 PM CDTSpecial Weather StatementAMAHansford, Hutchinson, Moore, Sherman44 min
Jun 30, 10:15 PM CDTSevere Thunderstorm WarningAMAHansford, Lipscomb, Ochiltree60 min
Jun 30, 10:25 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman65 min
Jun 30, 10:36 PM CDTSpecial Weather StatementAMACarson, Deaf Smith, Hutchinson, Oldham, Potter, Roberts39 min
Jun 30, 11:09 PM CDTSevere Thunderstorm WarningAMAHansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts66 min
Jun 30, 11:28 PM CDTAreal Flood AdvisoryAMAHansford, Lipscomb, Ochiltree3 hr
Jul 1, 12:15 AM CDTSpecial Weather StatementAMACollingsworth, Donley, Gray, Hemphill, Lipscomb, Roberts and 1 more45 min
Jul 1, 12:59 AM CDTSpecial Weather StatementAMAHemphill, Wheeler46 min
Jul 1, 1:19 AM CDTAreal Flood AdvisoryAMAHemphill, Roberts, Wheeler3 hr
Jul 1, 1:40 AM CDTFlash Flood WarningAMAHemphill, Wheeler3 hr
Jul 1, 1:54 AM CDTSpecial Weather StatementAMAHemphill, Wheeler51 min
Jul 1, 2:46 AM CDTSpecial Weather StatementAMAWheeler44 min
Jul 1, 5:41 AM CDTSpecial Weather StatementAMAGray49 min
Jul 1, 5:49 AM CDTAreal Flood AdvisoryAMAGray, Wheeler3 hr

Nearby

High Wind Warnings in Texas, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.